YB
BannerBanner

Taking PH's while taking anti depressants

Author
TOOLMONKEY
Pro-Member
  • Total Posts : 3400
  • Reward points: 5985
  • Joined: 2011/02/01 12:34:05
  • Status: offline
2014/12/19 09:44:16 (permalink)
USA DEALS

Taking PH's while taking anti depressants

Thinking of running a course of Pro-Mag35 or Pro-Halo in the new year. Am currently on 150mg of sertraline a day, is there any reason why I cannot run either of these while on the other meds. 

 



#1

3 Replies Related Threads

    1 Rep Max Designer bodybuilding clothing - built to last. Try our popular T-Shirts or our excellent Gym Vests
    Celt
    Moderator
    • Total Posts : 3598
    • Reward points: 8321
    • Joined: 2007/07/09 11:19:48
    • Status: offline
    Re: Taking PH's while taking anti depressants 2014/12/19 10:05:10 (permalink)
    I don't think there's any particular risk of running both alongside eachother. I'd be very aware of your moods and wellbeing though, you probably don't need me to tell you that even the so called 'milder' steroids can have effects on your mood which could creep up and compound themselves.
    #2
    simonboyle
    Pro-Member
    • Total Posts : 8425
    • Reward points: 3801
    • Joined: 2013/03/07 20:08:19
    • Status: offline
    Re: Taking PH's while taking anti depressants 2014/12/19 14:50:02 (permalink)
    Not going to give a direct answer as that's outside my wheelhouse.
    Will say that the 2 compounds listed are known to cause lethargy, so perhaps not best for someone in your situation.
    If i was in your position, i would be looking at something that has positive sides, like mood improvement etc.
    Like Dianadrol, which is better than halo IMHO, and gives the same type of results.
    #3
    KS_Manchester
    Pro-Member
    • Total Posts : 3472
    • Reward points: 5106
    • Joined: 2010/05/16 22:09:48
    • Status: offline
    Re: Taking PH's while taking anti depressants 2014/12/19 17:15:52 (permalink)
    ...i often think the trouble with depression is the gap between the high and the low. If you go bounding in to the gym on steds and get high lifting, you're going have to come down from that 'carefully'. Some of it will be 'in the mind' and some of it will be chemical.

    Be highly aware before you try. If you know you're going to feel down then tell yourself its because of the steds and no other life factor. Focus on your next workout and next sted pill. There in lies the foundation for addiction.

    Your call dude.

    K
    #4
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5